Matches in DBpedia 2016-04 for { <http://doi.org/10.2307/1994798> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- 1994798 doi "10.2307/1994798".
- 1994798 first "William F.".
- 1994798 isCitedBy Cooperative_game.
- 1994798 journal Transactions_of_the_American_Mathematical_Society.
- 1994798 jstor "1994798".
- 1994798 last "Lucas".
- 1994798 pages "219–229".
- 1994798 postscript ".".
- 1994798 publisher "American Mathematical Society".
- 1994798 title "The Proof That a Game May Not Have a Solution".
- 1994798 volume "136".
- 1994798 year "1969".